Get Out Of The Vagina During Endometriosis Treatment?

Illustration of Get Out Of The Vagina During Endometriosis Treatment?
Illustration: Get Out Of The Vagina During Endometriosis Treatment? thesun.co.uk

Afternoon,. U003cbr u003e Introduce me to a 24 year old woman. I was diagnosed with endometrosiosis cyst. I am currently on medication with Vissane, usually I do not experience menstruation while I am still on Vissane treatment. But strangely at this time, I experienced bleeding but only a little and happened at that time and did not bleed anymore. Then a few weeks later from what happened to me “menstruation suddenly”, I experienced bleeding again like menstruation, but again only came out on that day in a pretty much blood level from the previous time. U003cbr u003e Because I didn’t take any blood during my vissane medication, but it suddenly came out. Thank you

1 Answer:

Hello, Thank you for the question.


Endometriosis is the condition of the discovery of uterine lining tissue (endometrium) outside the uterus, for example in the ovaries, fallopian tubes, vagina, intestine, or rectum). The endometrium will thicken before menstruation to support the attachment of the egg if fertilization occurs. If pregnancy does not occur, the endometrium will decay and menstruation occurs. Endometrium that grows outside the uterus also thicken but can not decay and get out of the body, causing pain during menstruation. Vissane is a trademark that contains dienogest or progestin. This drug is one of the drugs used to treat endometriosis. Side effects from the use of this drug are menstrual disorders which can be in the form of irregular bleeding, spotting, or stopping menstruation. Bleeding out of the vagina may be a side effect of using this drug. The effects of using this drug are not always the same from time to time. Do you experience other symptoms such as severe stomach pain, pain during intercourse, abnormal vaginal discharge, fever, and others? Other causes of abnormal bleeding are inflammation of the vagina, inflammation of the cervix, or pelvic inflammation.


Please consult with your obstetrician and gynecologist for further examination. The doctor needs to ask further about your complaint and examine you to determine the cause. If it requires further treatment, the doctor will provide treatment that suits your condition.


Hopefully this information is useful.

: by

Related Question

Irregular Menstruation After Moving From Birth Control To Birth Control Pills?

Irregular Menstruation After Moving From Birth Control To Birth Control Pills?

(1 year ago)

… I want to ask, I have 3.5 years, I injected 3 months … but I have never menstruated … and in the past 3 months I moved to a pill, in the first month of my pill ...

The Effectiveness Of Emergency Contraception When Consumed Less Than 3 Days

The Effectiveness Of Emergency Contraception When Consumed Less Than 3 Days

(1 year ago)

I have sex with my wife who is menstruating for 5 days, and ejaculation outside, can emergency family planning pills prevent pregnancy if consumed less than 3 days?...

Tuberculosis Treatment During 6 Months Of Pregnancy?

Tuberculosis Treatment During 6 Months Of Pregnancy?

(1 year ago)

I am a 33-year-old mother and currently I am pregnant entering the age of 6 months in a week more I experienced a cough that was quite hard at first only fever and cough with mild ...

Leave a Reply

Your email address will not be published. Required fields are marked *